# SDR 2002FA0001340

- Difficulty date: November 19, 2002
- Submitted: November 26, 2002
- Operation: General aviation
- Aircraft: N67180
- Make and model: Piper PA-32-260
- Aircraft serial: 32121
- Engine: Lyc O540*
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 6520200
- Condition: Cracked
- Location: Engine Cowl
- Part time: 2 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL LATCHES ON RIGHT SIDE OF COWL FAILED DURING IFR FLIGHT AND EMERGENCY LANDING MADE SUCCESSFULLY.  LATCHES HAD BEEN REPLACED BEFORE THE TRIP.  THIS IS THE THIRD SET OF HINGES INSTALLED AND ALL FAILED AFTER A FEW HOURS.  THE COWL NOW HAS A SET OF OLD SERVICEABLE HINGES WHICH SEEM TO BE HOLDING UP OK.
